In this paper we give a criterion for boundedness on the Hardy spaces for functions M(ℒ) of the sublaplacian ℒ on a stratified group. The criterion requires that the function M satisfies locally a Besov condition. The proof is based on the atomic and molecular characterization of Hardy spaces. © 1987 Fondazione Annali di Matematica Pura ed Aplicata.

DE MICHELE, L., & Mauceri, G. (1987). HP MULTIPLIERS ON STRATIFIED GROUPS. ANNALI DI MATEMATICA PURA ED APPLICATA, 148, 353-366 [10.1007/BF01774295].

HP MULTIPLIERS ON STRATIFIED GROUPS

DE MICHELE, LEONEDE;
1987

Abstract

In this paper we give a criterion for boundedness on the Hardy spaces for functions M(ℒ) of the sublaplacian ℒ on a stratified group. The criterion requires that the function M satisfies locally a Besov condition. The proof is based on the atomic and molecular characterization of Hardy spaces. © 1987 Fondazione Annali di Matematica Pura ed Aplicata.
No
Articolo in rivista - Articolo scientifico
Scientifica
Besov condition; multiplier; Hardy spaces; sublaplacian; stratified Lie group; Lipschitz-Besov space
English
353
366
DE MICHELE, L., & Mauceri, G. (1987). HP MULTIPLIERS ON STRATIFIED GROUPS. ANNALI DI MATEMATICA PURA ED APPLICATA, 148, 353-366 [10.1007/BF01774295].
DE MICHELE, L; Mauceri, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/18780
Citazioni
  • Scopus 45
  • ???jsp.display-item.citation.isi??? 47
Social impact